A class of symmetric spaces
Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 3, p. 343-360
@article{BSMF_1989__117_3_343_0,
     author = {Podest\`a, Fabio},
     title = {A class of symmetric spaces},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {117},
     number = {3},
     year = {1989},
     pages = {343-360},
     doi = {10.24033/bsmf.2127},
     zbl = {0697.53047},
     mrnumber = {90i:53065},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1989__117_3_343_0}
}
Podestà, Fabio. A class of symmetric spaces. Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 3, pp. 343-360. doi : 10.24033/bsmf.2127. http://www.numdam.org/item/BSMF_1989__117_3_343_0/

[1]Eisenhart (L.P.). - Non-Riemannian Geometry. - Amer. Soc. Colloq. Publ., t. 8, 1927.

[2]Kobayashi (S.) and Nomizu (K.). - Foundations of Differential Geometry. - New York, J. WILEY and SONS, vol. 1 and vol. 2, 1963, 1969.

[3]Kobayashi (S.). - Transformation Groups in Differential Geometry. Springer Verlag, 1980.

[4]Kowalski (O.). - Generalized Symmetric Spaces, [Lect. Notes in Math.], Springer Verlag, 1980. | MR 83d:53036 | Zbl 0431.53042

[5]Ledger (A.J.) and Obata (M.). - Affine and Riemannian s-Manifolds, J. Differential Geom., t. 2, 1968, p. 451-459. | MR 39 #6206 | Zbl 0177.24602

[6]Nagano (T.). - The projective transformation of a space of parallel Ricci tensor, Kodai Math. J., t. 11, 1959, p. 131-138. | MR 22 #216 | Zbl 0097.37503

[7]Nomizu (K.) and Pinkall (U.). - On the geometry of affine immersions, Math. Z., t. 195, 1987, p. 165-178. | MR 88e:53089 | Zbl 0629.53012

[8]Podesta (F.). - Projectively Symmetric Spaces, to appear in Ann. di Mat. Pura e Appl.. | Zbl 0697.53048

[9]Sinjukov (S.). - Geodesic mappings of Riemannian spaces on symmetric Riemannian spaces, Dokl. Akad. Naukk (Russian), t. XC-VIII, 1954, p. 21-23. | MR 16,515f | Zbl 0056.15301

[10]Solodovnikov (S.). - The group of projective transformations in a complete analytic Riemannian space, Soviet Math. Dokl., t. 10, 1969, p. 750-753. | Zbl 0188.54003

[11]Veblen (O.). - Generalized projective Geometry, J. London Math. Soc., t. 4, 1929, p. 140-160. | JFM 55.0413.02